Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("Parabolic equations")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Origin

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 6489

  • Page / 260

Export

Selection :

  • and

Backward uniqueness for parabolic equationsESCAURIAZA, L; SEREGIN, G; SVERAK, V et al.Archive for rational mechanics and analysis. 2003, Vol 169, Num 2, pp 147-157, issn 0003-9527, 11 p.Article

Determination of Unknown Coefficients in Parabolic EquationsSHIPING ZHOU; MINGGEN CUI.Journal of heat transfer. 2009, Vol 131, Num 11, issn 0022-1481, 111303.1-111303.6Article

Exact transparent boundary condition for the parabolic equation in a rectangular computational domainFESHCHENKO, R. M; POPOV, A. V.Journal of the Optical Society of America. A, Optics, image science, and vision (Print). 2011, Vol 28, Num 3, pp 373-380, issn 1084-7529, 8 p.Article

Critical exponents for the decay rate of solutions in a semilinear parabolic equationMIZOGUCHI, N; YANAGIDA, E.Archive for rational mechanics and analysis. 1998, Vol 145, Num 4, pp 331-342, issn 0003-9527Article

On prescribed change of profile for solutions of parabolic equationsDOKUCHAEV, Nikolai.Journal of physics. A, Mathematical and theoretical (Print). 2011, Vol 44, Num 22, issn 1751-8113, 225204.1-225204.7Article

Transition between free-space Helmholtz equation solutions with plane sources and parabolic wave equation solutionsMAHILLO-ISLA, R; GONZALEZ-MORALES, M. J; DEHESA-MARTINEZ, C et al.Journal of the Optical Society of America. A, Optics, image science, and vision (Print). 2011, Vol 28, Num 6, pp 1003-1006, issn 1084-7529, 4 p.Article

Lateral overdetermination of the FitzHugh-Nagumo systemCOX, Steven; WAGNER, Alfred.Inverse problems. 2004, Vol 20, Num 5, pp 1639-1647, issn 0266-5611, 9 p.Article

Parabolic equations in reifenberg domainsBYUN, Sun-Sig; LIHE WANG.Archive for rational mechanics and analysis. 2005, Vol 176, Num 2, pp 271-301, issn 0003-9527, 31 p.Article

Global uniqueness of a multidimensional inverse problem for a nonlinear parabolic equation by a Carleman estimateKLIBANOV, Michael V.Inverse problems. 2004, Vol 20, Num 4, pp 1003-1032, issn 0266-5611, 30 p.Article

Weak self-adjoint differential equationsGANDARIAS, M. L.Journal of physics. A, Mathematical and theoretical (Print). 2011, Vol 44, Num 26, issn 1751-8113, 262001.1-262001.6Article

Universal estimate of the gradient for parabolic equationsDOKUCHAEV, Nikolai.Journal of physics. A, Mathematical and theoretical (Print). 2008, Vol 41, Num 21, issn 1751-8113, 215202.1-215202.12Article

Regularity for some backward heat equationsDOKUCHAEV, Nikolai.Journal of physics. A, Mathematical and theoretical (Print). 2010, Vol 43, Num 8, issn 1751-8113, 085201.1-085201.9Article

Optimal control problems for a class of semilinear multisolution elliptic equationsGAO, H; PAVEL, N. H.Journal of optimization theory and applications. 2003, Vol 118, Num 2, pp 353-380, issn 0022-3239, 28 p.Article

Quantitative estimates of unique continuation for parabolic equations, determination of unknown time-varying boundaries and optimal stability estimatesVESSELLA, Sergio.Inverse problems. 2008, Vol 24, Num 2, issn 0266-5611, 023001.1-023001.81Article

On an inverse problem related to laser material treatmentsHÖMBERG, Dietmar; YAMAMOTO, Masahiro.Inverse problems. 2006, Vol 22, Num 5, pp 1855-1867, issn 0266-5611, 13 p.Article

Unique continuation for elliptic and parabolic equations and stability estimates for inverse problemsVESSELLA, Sergio.Conference on inverse problems, control and shape optimizationPICOF '02 : problèmes inverses, contrôle et optimisation de formes. Colloque. 2002, pp 189-193, isbn 2-7261-1202-1Conference Paper

Vacuum solutions of Einstein's equations in parabolic coordinatesSTEFANO, Viaggiu.Classical and quantum gravity (Print). 2005, Vol 22, Num 12, pp 2309-2318, issn 0264-9381, 10 p.Article

Carleman estimate for stochastic parabolic equations and inverse stochastic parabolic problemsQI LII.Inverse problems. 2012, Vol 28, Num 4, issn 0266-5611, 045008.1-045008.18Article

One-and two-dimensional Coulomb Green's function matrices in parabolic Sturmians basisZAYTSEV, S. A.Journal of physics. A, Mathematical and theoretical (Print). 2008, Vol 41, Num 26, issn 1751-8113, 265204.1-265204.12Article

W2,p estimates for the parabolic Monge-Ampère equationGUTIERREZ, Cristian E; HUANG, Qingbo.Archive for rational mechanics and analysis. 2001, Vol 159, Num 2, pp 137-177, issn 0003-9527Article

Application of the Beilis-Tappert parabolic equation method to sound propagation over irregular terrainPARAKKAL, Santosh; GILBERT, Kenneth E; XIAO DI et al.The Journal of the Acoustical Society of America. 2012, Vol 131, Num 2, pp 1039-1046, issn 0001-4966, 8 p., 1Article

Parabolic equations with dominating convection termsHERBST, B. M; SCHOOMBIE, S. W.International series of numerical mathematics. 1983, Vol 66, pp 185-203, issn 0373-3149Article

Parabolic equations with nonlinear singularitiesMARTINEZ-APARICIO, Pedro J; PETITTA, Francesco.Nonlinear analysis. 2011, Vol 74, Num 1, pp 114-131, issn 0362-546X, 18 p.Article

The problem of Dirichlet for evolution one-dimensional p-Laplacian with nonlinear sourceTERSENOV, Alkis S; TERSENOV, Aris S.Journal of mathematical analysis and applications. 2008, Vol 340, Num 2, pp 1109-1119, issn 0022-247X, 11 p.Article

An estimation problem for the shape of a domain varying with time via parabolic equationsKAWAKAMI, Hajime; MORIYAMA, Yosuke; TSUCHIYA, Masaaki et al.Inverse problems. 2007, Vol 23, Num 2, pp 755-783, issn 0266-5611, 29 p.Article

  • Page / 260